# SDR ASAA2022021037394

- Difficulty date: February 10, 2022
- Submitted: February 12, 2022
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 34,922 hours, 10,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: L Aft Fuselage E
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT OF L2 DOOR INOP. GROUNDED - YES. RELAMPED LIGHT AFT OF L2 DOOR REF B737-900 AMM 33-51-04-960-801. ALL OPS TESTS PASS.
